MathSciNet Relay Station
MathSciNet bibliographic data
MR1340180 (96i:42004) 42B08 (42C10 60G46)
Weisz, Ferenc Cesàro summability of two-dimensional Walsh-Fourier series. Trans. Amer. Math. Soc. 348 (1996), no. 6, 2169–2181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement